ITEM METADATA RECORD
Title: Improved numerical Floquet multipliers
Authors: Lust, Kurt # ×
Issue Date: Sep-2001
Series Title: International Journal of Bifurcation and Chaos vol:11 issue:9 pages:2389-2410
URI: 
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science